MAUDE Adverse Event Report: PALETTE LIFE SCIENCES DEFLUX INJECTABLE GEL; AGENT, BULKING, INJECTABLE FOR GASTR

PALETTE LIFE SCIENCES DEFLUX INJECTABLE GEL; AGENT, BULKING, INJECTABLE FOR GASTR
Catalog Number 011502
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "when pushing the finger grip of the syringe to inject deflux, the flange broke during use.Therefore, it was replaced with a new one to complete the procedure.No injury to the patient or the physician occurred.".
 
Additional Manufacturer Narrative
(b)(4).The sample was returned to the manufacturer for evaluation.The manufacturer reported: one half full syringe has been returned.Number of units and lot are in accordance with the report.The flange of the syringe is broken.The batch record has been reviewed and no deviations or anomalies were identified that can be linked to the complaint.No quality issues have been found related to the raw material (syringe) that could explain the complaint.The root cause could not be determined.No further actions will be taken regarding this complaint at this time.However, the lot will continue to be monitored, and if relevant, further investigation will be initiated.
 
Event or Problem Description

Brand Name
DEFLUX INJECTABLE GEL
Common Device Name
AGENT, BULKING, INJECTABLE FOR GASTR
Manufacturer (Section D)
PALETTE LIFE SCIENCES
santa barbara CA
Manufacturer (Section G)
PALETTE LIFE SCIENCES
27 e cota st, suite 402
santa barbara CA 93101
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23080474
Report Number3014909464-2025-00048
Device Sequence Number10064940
Product Code LNM
UDI-Device Identifier00850004725009
UDI-Public(01)00850004725009(11)231016(17)260930(10)21921(21)
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Catalogue Number011502
Device Lot Number21921
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Supplement Date Received by Manufacturer10/21/2025
Initial Report FDA Received Date09/17/2025
Supplement Report FDA Received Date12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexUnknown